Publications of Mikel Sanz

Journal Article (6)

Journal Article
Cadarso, A.; Sanz, M.; Wolf, M. M.; Cirac, J. I.; Pérez-García, D.: Entanglement, fractional magnetization, and long-range interactions. Physical Review B 87 (3), 035114 (2013)
Journal Article
Tu, H.-H.; Sanz, M.: Exact renormalization in quantum spin chains. Physical Review B 82 (10), 104404 (2010)
Journal Article
Sanz, M.; Pérez-García, D.; Wolf, M. M.; Cirac, J. I.: A Quantum Version of Wielandt's Inequality. IEEE Transactions on Information Theory 56 (9), pp. 4668 - 4673 (2010)
Journal Article
Pérez-García, D.; Sanz, M.; Gonzalez-Guillén, C. E.; Wolf, M. M.; Cirac, J. I.: Characterizing symmetries in a projected entangled pair state. New Journal of Physics 12, 025010 (2010)
Journal Article
Sanz, M.; Wolf, M. M.; Perez-García, D.; Cirac, J. I.: Matrix product states: Symmetries and two-body Hamiltonians. Physical Review A 79 (4), 042308 (2009)
Journal Article
Pérez-García, D.; Wolf, M. M.; Sanz Ruiz, M.; Verstraete, F.; Cirac, J. I.: String order and symmetries in quantum spin lattices. Physical Review Letters 100 (16), 167202 (2008)

Thesis - PhD (1)

Thesis - PhD
Sanz Ruiz, M.: Tensor Networks in Condensed Matter. Dissertation, TU, München (2011)

Thesis - Diploma (1)

Thesis - Diploma
Sanz Ruiz, M.: Geometry of PDE and a New Monte-Carlo Algorithm for Matrices Inversion. Diploma, Universidad Autónoma de Madrid, Madrid (2006)
Go to Editor View